# SDR 2019FA0000014

- Difficulty date: January 15, 2019
- Submitted: January 18, 2019
- Operation: General aviation
- Aircraft: N6TS
- Make and model: Cessna T206H
- Aircraft serial: T20609557
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Obstructed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRELIMINARY INSPECTION, LOCATED AT REPAIR STATION. IT WAS FOUND TO HAVE THE RT RUDDER CABLE, IN THE TAIL CONE, ROUTED UP AGAINST THE AIR CONDITIONER BRACKET AND WIRE BUNDLE ASSEMBLY POSITIVE TERMINAL FOR THE AIR CONDITIONER SYSTEM LOCATED IN THE RT AFT SECTION OF THE TAIL CONE. THE RT RUDDER CABLE WAS ROUTED CORRECTLY, HOWEVER WHEN THE KATS AC STC SAO3302CH WAS INSTALLED, THE RT RUDDER CABLE WAS CLIPPED BY THE BRACKETRY, AND HUNG UP BETWEEN THE POSITIVE TERMINAL WBA AND THE BRACKET.
